# SDR DL72S972645

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65184201063
- Condition: Damaged
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN, FRAME, AND STRINGER FS228-252, S24R.  REPAIR FOR DENTED AND CRACKED SKIN, STRINGERS, AND FRAMES.  THE FUSELAGE SKIN BETWEEN FS 228 AND 252 AT S-24R WAS DAMAGED BY GROUND EQUIPMENT.  THE SKIN DAMAGE WAS CUTOUT AND A DOUBLER REPAIR INSTALLED.  THE FRAME CHORDS AT FS 235 AND FS 277 WERE DAMAGED.  THE DAMAGED SECTIONS WERE TRIMMED OUT AND NEW SECTIONS WERE SPLICED IN.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 363345-14, REV B.
